Dynamics of Partial Differential Equations

Volume 5 (2008)

Number 2

A Hopf bifurcation in a radially symmetric free boundary problem

Pages: 173 – 183

DOI: https://dx.doi.org/10.4310/DPDE.2008.v5.n2.a4


Yoon-Mee Ham (Department of Mathematics, Kyonggi University, Suwon, Korea)

Sang-Gu Lee (Department of Mathematics, Sungkyunkwan University, Suwon, Korea)


We consider an interface problem derived by a reaction-diffusion equation in two- and three- dimensional system with radial symmetry. Existence of Hopf bifurcation as a parameter varies will be studied in two- and three- dimensional spaces.


reaction-diffusion, interface, Bessel function, Hopf bifurcation

2010 Mathematics Subject Classification

35B25, 35B32, 35K57, 35Kxx, 35R35

Published 1 January 2008